# SDR 20010503CW006

- Difficulty date: July 27, 2000
- Submitted: May 3, 2001
- Operation: General aviation
- Aircraft: N999BW
- Make and model: Bac 111419EP
- Aircraft serial: BAC120
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: EN63A153
- Condition: Ruptured
- Location: Hydraulic Sys
- Part time: 9,150 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOW QUANTITY IN NR 1 HYDRAULIC SYSTEM.  CAUSE WAS DETERMINED TO BE A RUPTURED HOSE ON THE PRESSURE SIDE OF THE LEFT SPOILER.
